| Model Number |
MR8-AVA07 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Naturally Worn (2988)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/11/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to exchange, parts detached and rough runs were observed with the device.It was unknown if there was any patient involvement or complications as a result of the event.
Additional Manufacturer Narrative
H3: product analysis: evaluation determined that bearing runs rough and detached was confirmed.The likely cause of failure couldn't able determined.It was also found that laser marking faded and variable dials feels rough.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.